0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
ARTICLE |

COUNCIL ON DRUGS

JAMA. 1957;164(12):1331-1335. doi:10.1001/jama.1957.02980120035008.
Text Size: A A A
Published online

Extract

Allison, A. C.:  Danger of Vitamin K to Newborn, Letters to the Editor , Lancet 1:669 ( (March 26) ) 1955.
Link to Article[[XSLOpenURL/10.1016/S0140-6736(55)90341-X]]
Laurance, B.:  Danger of Vitamin-K Analogues to Newborn, Letters to the Editor , Lancet 1:819 ( (April 16) ) 1955.
Moore, T., and Sharman, I. M.:  Danger of Vitamin-K Analogues to Newborn, Letters to the Editor , Lancet 1:819 ( (April 16) ) 1955.
Link to Article[[XSLOpenURL/10.1016/S0140-6736(55)90517-1]]
Meyer, T. C., and Angus, J.:  Effect of Large Doses of "Synkavit" in Newborn , Arch. Dis. Childhood 31:212 ( (June) ) 1956.
Link to Article[[XSLOpenURL/10.1136/adc.31.157.212]]
Bound, J. P., and Telfer, T. P.:  Effect of Vitamin-K Dosage on Plasma-Bilirubin Levels in Premature Infants , Lancet 1:720 ( (May 19) ) 1956.
Link to Article[[XSLOpenURL/10.1016/S0140-6736(56)90748-6]]
Severinghaus, E. L.: Letters to the Editor, Pediatrics 16:424 ( (Sept.) ) 1955
 Overdosage of Vitamin K, Correspondence , A. M. A. Am. J. Dis. Child. 90:224 ( (Aug.) ) 1955
Correspondence, J. Pediat. 47:385 (Sept.) 1955.
Selling, L. S.:  Clinical Study of New Tranquilizing Drug: Use of Miltown (2-Methyl-2-n-propyl-1,3-propanediol Dicarbamate) , J. A. M. A. 157:1594-1596 ( (April 30) ) 1955.
Link to Article[[XSLOpenURL/10.1001/jama.1955.02950350008004]]
Borrus, J. C.:  Study of Effect of Miltown (2-Methyl-2-n-propyl-1,3-propanediol Dicarbamate) on Psychiatric States , Clinical Study of New Tranquilizing Drug: Use of Miltown (2-Methyl-2-n-propyl-1,3-propanediol Dicarbamate) 157: 1596-1598 ( (April 30) ) 1955.
Friedman, H. T., and Marmelzat, W. L.:  Adverse Reactions to Meprobamate , J. A. M. A. 162:628-630 ( (Oct. 13) ) 1956.
Link to Article[[XSLOpenURL/10.1001/jama.1956.02970240010004]]
Gottlieb, F. I.:  Tranquilizers and Purpura Hemorrhagia , Correspondence , 161:96 ( (May 5) ) 1956.
Kositchek, R. J.:  Reactions to Meprobamate , Correspondence , 161:644 ( (June 16) ) 1956.
Carmel, W. J., Jr., and Dannenberg, T.:  Nonthrombocytopenic Purpura due to Miltown (2-Methyl-2-n-propyl-1,3-propanediol Dicarbamate) , New England J. Med. 255:770-771 ( (Oct. 18) ) 1956.
Link to Article[[XSLOpenURL/10.1056/NEJM195610182551608]]
Karlinsky, W.:  Allergic Purpura due to Meprobamate, Correspondence , Canad. M. A. J. 74:1012-1013 ( (June 15) ) 1956.
Allen, A. G., and Black, A. V.:  Near-Fatal Case of Intoxication with Meprobamate Treated with Electro-stimulation and Levarterenol , Ohio State M. J. 52:1303 ( (Dec.) ) 1956.
CollinsDineen, M.:  Meprobamate Toxicity: Report of Case , Near-Fatal Case of Intoxication with Meprobamate Treated with Electro-stimulation and Levarterenol 52:1304-1305 ( (Dec.) ) 1956.
Hiestand, E. C.:  Overdosage with Meprobamate: Presentation of Case , Near-Fatal Case of Intoxication with Meprobamate Treated with Electro-stimulation and Levarterenol 52:1306-1307 ( (Dec.) ) 1956.
Shane, A. M., and Hirsch, S.:  Three Cases of Meprobamate Poisoning , Canad. M. A. J. 74:908-909 ( (June 1) ) 1956.
Lemere, F.:  Habit-Forming Properties of Meprobamate , A. M. A. Arch. Neurol. & Psychiat. 76:205-206 ( (Aug.) ) 1956.

Topics

Sign in

Create a free personal account to sign up for alerts, share articles, and more.

Purchase Options

• Buy this article
• Subscribe to the journal

First Page Preview

View Large
First page PDF preview

Figures

Tables

References

CME
Meets CME requirements for:
Browse CME for all U.S. States
Accreditation Information
The American Medical Association is accredited by the Accreditation Council for Continuing Medical Education to provide continuing medical education for physicians. The AMA designates this journal-based CME activity for a maximum of 1 AMA PRA Category 1 CreditTM per course. Physicians should claim only the credit commensurate with the extent of their participation in the activity. Physicians who complete the CME course and score at least 80% correct on the quiz are eligible for AMA PRA Category 1 CreditTM.
Note: You must get at least of the answers correct to pass this quiz.
You have not filled in all the answers to complete this quiz
The following questions were not answered:
Sorry, you have unsuccessfully completed this CME quiz with a score of
The following questions were not answered correctly:
Commitment to Change (optional):
Indicate what change(s) you will implement in your practice, if any, based on this CME course.
Your quiz results:
The filled radio buttons indicate your responses. The preferred responses are highlighted
For CME Course: A Proposed Model for Initial Assessment and Management of Acute Heart Failure Syndromes
Indicate what changes(s) you will implement in your practice, if any, based on this CME course.

Multimedia

Some tools below are only available to our subscribers or users with an online account.

Sign in

Create a free personal account to sign up for alerts, share articles, and more.

Purchase Options

• Buy this article
• Subscribe to the journal

Related Content

Customize your page view by dragging & repositioning the boxes below.

Jobs
brightcove.createExperiences();